# SDR IPXA2025082301758

- Difficulty date: August 16, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,754 hours, 22,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 OUTBOARD IN BULK CARGO COMPARTMENT LEFT AREA. REMOVED FLOOR PANEL NO. 251CGF IAW AMM 53-01-06-000-801 REV. 145, GVI AND CONDITION CHECK NORMAL. REMOVED FLOOR PANEL SEALANT IAW AMM 53-01-06-000-801 REV. 145, COMPLETED AND CONDITION CHECK NORMAL. REMOVED DAMAGE ANGLE IAW SRM 51-40-02-0G REV.93  INSTALL NEW ANGLE IAW SRM 51-40-02-0G REV.93 AND DWG 146T5650 SH 5, REV C  INSTALLED DADO PANEL IAW AMM 25-59-01-404-019 REV. 145.  INSTALLED FLOOR PANEL 251CGF IAW AMM 53-01-06-400-801, REV 145.
